# SDR SWAA091256

- Difficulty date: February 23, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 75,539 hours, 70,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 100031
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LIGHT COVER MISSING.  REMOVED AND REPLACED LIGHT ASSY PER MM.
